# SDR N6WA20140530001

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 15,952 hours, 10,555 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CREW EMERGENCY EXIT HATCH MISSING INSTRUCTION PLACARD.  PLACED PLACARD ON NEF 25-500-3 CAT 5.
